# SDR SWAA2025031002282

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 27,514 hours, 13,658 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH; SELECTED FLAPS 5. NOTICED SLIGHT SPLIT FLAPS 15; FLAPS DID NOT MOVE. FOLLOWED QRH. ALTN FLAPS FUNCTION NORMAL TO 15.<[01] C/W FSEU BITE IAW FIM 27-51 TASK 801. NO CURRENT FAULTS. INSPECTED AND SECURED FLAP POSITION XMITTER CONNECTORS IAW AMM 27-58-01. C/W FLAP OPERATIONAL TEST IAW AMM 27-51-00. TEST NML. NO 10DH. A/C OK FOR SERVICE.
